Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Tales about tails
HTML articles powered by AMS MathViewer

by Haakon Waadeland PDF
Proc. Amer. Math. Soc. 90 (1984), 57-64 Request permission

Abstract:

Necessary and sufficient conditions are given for a sequence $\left \{ {{g^{(n)}}} \right \}$ to be a sequence of tails of a convergent continued fraction. Some special cases are also studied.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15, 30B70
  • Retrieve articles in all journals with MSC: 40A15, 30B70
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 57-64
  • MSC: Primary 40A15; Secondary 30B70
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722415-5
  • MathSciNet review: 722415